# SDR AALA20180621001

- Difficulty date: June 20, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 69,166 hours, 8,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: MS2465828E
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. EMERGENCY LIGHT SWITCH ON P-40 BROKE DURING ACTUATION FOR FUNCTIONAL CHECK. REPLACED SWITCH.
